# SDR ASOA2014042910430

- Difficulty date: April 2, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Unknown
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00, BULKHEAD EXCEEDS LIMITATIONS OF REO 601R-53-61-1285, RBL 27.50.  REQUIRES REPAIR.  C/W REO 601R-53-61-5250, P1 AT RBL 27.5. ADDED WEIGHT OF REPAIR PARTS & FIELD FASTENERS IS 4.10 LBS.  C/W REO 601R-53-61-5250, REV.  RECEIVED AND VERIFIED FINAL REO 601R-53-61-5250, REV.
